# SDR AALA202011099013

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,513 hours, 7,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN FLOOR INTERCOSTAL BETWEEN STA 312 AND STA 328 AT LBL 50, MEASURING L=2.125 IN, W=0.75 IN, D=0.1 IN.  REPLACED INTERCOSTAL WITH NEW, IAW SRM 51-40-02.
